# SDR ABXA000050

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 99155613
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT LOWER CARGO COMPARTMENT AFT BULKHEAD WEB EXFOLIATED AND RIVET HEADS POPPED JUST ABOVE LONGERON 30 ON BOTH SIDES OF BULKHEAD CENTER SUPPORT.  REPLACED WEB IAW DC9 SRM 51-30-2 AND 51-30-5.
